# SDR DALA2024061406075

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 91,456 hours, 42,042 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Clamp
- Part number: UNKNOWN
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3234 - ATO - DUE TO AIR R WING LEAK ECAM MESSAGE. CORRECTIVE ACTION: FOUND LEAK IN RIGHT PACK BETWEEN OZONE CONVERTER AND CROSS BLEED VALVE. RETIGHTENED CLAMP ON T-DUCT IN FRONT OF OZONE CONVERTER, AND R/R LOOPS 47HF AND 74HF. NO LEAKS NOTED.
